# SDR UHLA2013122900697

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 24,211 hours, 14,918 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 AFT SERVICE DOOR, ARMING HANDLE IS HARD, IMPOSSIBLE, TO MOVE. CLEANED AND LUBED R2 ARMING HANDLE, OPS CHECKED GOOD IAW AMM 52-42-00. OK FOR SERVICE.
